# SDR 2010FA0000100

- Difficulty date: January 4, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N2496X
- Make and model: Piper PA-28-161
- Aircraft serial: 288516071
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Damaged
- Location: Mlg Tire
- Part time: 523 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WENT FLAT WHEN THE ACFT WAS JACKED.  TIRE APPEARS FINE.  SMALL PINHOLE IN SIDEWALL OF THE TUBE.
